# SDR 00052

- Difficulty date: October 12, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N888TW
- Make and model: Lear 24D
- Aircraft serial: 292
- Aircraft time: 17,405 hours, 14,439 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED ELP, CABIN PRESSURE WOULD CLIMB WITH AIRCRAFT, RETURN TO ELP FOR MAINTENANCE.MAINTENANCE REPOSTIONED TUBE ON CABIN PRESSURE MODULE AND OPS CK GOOD, RETURN AIRCRAFT TO SERVICE.
